Some rigorous results on the Pauli-Fierz model of classical electrodynamics
Annales de l'I.H.P. Physique théorique, Tome 58 (1993) no. 2, pp. 155-171.
@article{AIHPA_1993__58_2_155_0,
     author = {Bambusi, Dario and Galgani, Luigi},
     title = {Some rigorous results on the {Pauli-Fierz} model of classical electrodynamics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {155--171},
     publisher = {Gauthier-Villars},
     volume = {58},
     number = {2},
     year = {1993},
     zbl = {0769.35057},
     mrnumber = {1217117},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__58_2_155_0/}
}
TY  - JOUR
AU  - Bambusi, Dario
AU  - Galgani, Luigi
TI  - Some rigorous results on the Pauli-Fierz model of classical electrodynamics
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 155
EP  - 171
VL  - 58
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1993__58_2_155_0/
UR  - https://zbmath.org/?q=an%3A0769.35057
UR  - https://www.ams.org/mathscinet-getitem?mr=1217117
LA  - en
ID  - AIHPA_1993__58_2_155_0
ER  - 
Bambusi, Dario; Galgani, Luigi. Some rigorous results on the Pauli-Fierz model of classical electrodynamics. Annales de l'I.H.P. Physique théorique, Tome 58 (1993) no. 2, pp. 155-171. http://www.numdam.org/item/AIHPA_1993__58_2_155_0/

[1] E. Fermi, Quantum Theory of Radiation, Rev. Mod. Phys., Vol. 4, 1932, pp. 87-132. | Zbl 0003.41503

[2] W. Heitler, The Quantum Theory of Radiation, Oxford, Clarendon, 1950. | Zbl 0040.42303

[3] P.A.M. Dirac, The Principles of Quantum Mechanics, Oxford, Clarendon, 1967.

[4] A. Kramers, Die Wechselwirkung zwischen geladenen Teilchen und Strahlungsfeld, Nuovo Cimento, Vol. 15, 1938, pp. 108-114. | JFM 64.1485.02

[5] A. Kramers, Quantum Mechanics, North Holland, P. C., 1958. | Zbl 0077.20802

[6] W. Pauli and M. Fierz, Zur Theorie der Emission langwelliger Lichtquanten, Nuovo Cimento, Vol. 15, 1938, pp. 167-188. | JFM 64.1487.01

[7] P. Blanchard, Discussion mathématique du modèle de Pauli et Fierz relatif à la catastrophe infrarouge, Commun. Math. Phys., Vol. 15, 1969, pp. 156-172. | MR 256676

[8] A. Arai, An Asymptotic Analysis and its Application to the nonrelativistic Limit of the Pauli-Fierz and Spin-boson Model, J. Math. Phys., Vol. 31, 1990, pp. 2653-2663. | MR 1075749 | Zbl 0734.47046

[9] T. Okamoto and K. Yajima, Complex Scaling Technique in non-Relativistic QED, Ann. Inst. H. Poincaré A, Vol. 42, 1985, pp. 311-327. | Numdam | MR 797278 | Zbl 0594.58057

[10] L. Galgani, C. Angaroni, L. Forti, A. Giorgilli and F. Guerra, Classical Electrodynamics as a Nonlinear Dynamical System, Phys. Lett. A, Vol. 139, 1989, pp. 221- 230.

[11] P. Bocchieri, A. Crotti and A. Loinger, A Classical Solvable Model of a Radiant Cavity, Lett. Nuovo Cimento, Vol. 4, 1972, pp.741-744.

[12] G. Benettin, L. Galgani and A. Giorgilli, Boltzmann's Ultraviolet Cutoff and Nekhoroshev's Theorem on Arnold Diffusion, Nature, Vol. 311, 1984, pp. 444-445.

[13] G. Casati, I. Guarneri and F. Valz-Gris, Preliminaries to the Ergodic Theory of Infinite-Dimensional Systems: A Model of Radiant Cavity, J. Stat. Phys., Vol. 30, 1983, pp. 195-217. | MR 710740

[14] L. Gross, The Cauchy Problem for the Coupled Maxwell and Dirac Equations, Comm. Pure Appl. Math., Vol. 19, 1966, pp. 1-15. | MR 190520 | Zbl 0137.32401

[15] T. Kato, Quasi-linear Equations of Evolution, with Applications to Partial Differential Equations, in Lect. Notes Math., No. 448, Springer, New York, 1975. | MR 407477 | Zbl 0315.35077

[16] J.M. Chadam, Global Solutions of the Cauchy Problem for the (Classical) Coupled Maxwell-Dirac Equations in One Space Dimension, J. Funct. Anal., Vol. 13, 1973, pp. 173-184. | MR 368640 | Zbl 0264.35058

[17] M. Abraham, Prinzipien der Dynamik des Elektrons, Ann. der Phys., Vol. 10, 1903, pp. 105-179. | JFM 34.0915.02

[18] I. Segal, Nonlinear Semigroups, Ann. of Math., Vol. 78, 1963, pp. 339-364. | Zbl 0204.16004

[19] S.B. Kuksin, Perturbation Theory for Quasiperiodic Solutions of Infinite Dimensional Hamiltonian Systems. 1. Symplectic structures and Hamiltonian Scales of Hilbert Spaces. Preprint of Max Planck Institut für Mathematik MPI/90-99. S.B. Kuksin, Perturbation Theory for Quasiperiodic Solutions of Infinite Dimensional Hamiltonian Systems. 2. Statement of the main theorem and its consequences, Preprint of Max Planck Institut für Mathematik MPI/90-100.

[20] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer Verlag, New York, 1993. | MR 710486

[21] J.E. Marsden and J.R. Hughes, Mathematical Foundations of Elasticity, Prentice Hall, Englewood Cliff, 1983. | Zbl 0545.73031

[22] M. Phillips, Classical Electrodynamics, in Handbuch der Physik, Springer Verlag, Berlin, 1962. | MR 148344

[23] P.A.M. Dirac, Classical Theory of Radiating Electrons, Proc. Roy. Soc., Vol. A167, 1938, pp. 148-168. | JFM 64.1481.03 | Zbl 0023.42702

[24] F. Rohrlich, Classical Charged particles, Addison-Wesley, Redwood City, 1965. | MR 1200457 | Zbl 0131.43602

[25] J. Jeans, On the Vibrations set up in Molecules by Collisions, Phil. Mag., Vol. 6, 1903, p. 279; J. Jeans, On the Partition of Energy between Matter and Aether, Phil. Mag., Vol. 10, 1905, p. 91. See also L. Galgani, Relaxation times and the Foundations of Classical Statistical Mechanics, in Nonlinear Evolution and Cahotic Phenomena, G. GALLAVOTTI and P. ZWEIFEL Eds., Nato ASI series B176, pp. 147-160, Plenum Press, New York, 1988. | JFM 34.0833.02

[26] M. Grillakis, J. Shatah and W. Strauss, Stability of Solitary Waves in the Presence of Symmetry, I, J. Funct. Anal., Vol. 74, 1987, pp. 160-197. | MR 901236 | Zbl 0656.35122

[26] M. Grillakis, J. Shatah and W. Strauss, Stability of Solitary Waves in the Presence of Symmetry, II, J. Funct. Anal., Vol. 94, 1990, pp. 308-348. | MR 1081647 | Zbl 0711.58013

[28] P. Blanchard, J. Stubbe and L. Vazquez, On the Stability of Solitary Waves for Classical Scalar Fields, Ann. Inst. Henri Poincaré, Vol. 47, 1987, pp. 309-336. | Numdam | MR 921309 | Zbl 0649.35076